# SDR DALA2022122808445

- Difficulty date: December 22, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 14,952 hours, 6,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR ON FLIGHT DECK AND LIGHT SMOKE IN AFT GALLEY UPON EXITING RUNWAY.  SMOKE SEEMED TO DISSIPATE UPON ESTABLISHING APU BLEED AIR.  ON REACHING GATE, QRH WAS RUN TO COMPLETION AND SMOKE WAS GONE.  C/W AMDS WORKCARD 0550-2002, MCC ADVISED. C/W AMDS WORKCARD 0550 -2003 NO RESIDUAL ODOR FOUND DURING CHECK. C/W AMDS WORKCARD 0550-2001 NO ODOR FOUND DURING ENGINE RUNS AND APU BLEED OPERATION. REPLACED BOTH RECIRCULATION FAN FILTERS PER A321 AMM 21-21. MCC ADVISED. NO GO ODI PREVENTION C/W PER 21-72.
